Couldn't find what you looking for?

TRY OUR SEARCH!

So my parents MADE me start taking Depo Provera when I turned 18. I'm turning 20 this year, so I've been on it for almost 2 years, coming this August. These recent months I've been having TERRIBLE cramps randomly through the day and after sex it's either so bad I want to cry or it's barely noticeable. I almost went to the ER because it was so bad one night, I had to have my partner massage me for hours. I didn't want to go, just in case it was something embarrassing like constipation. And it's also causing me to have bad IBS, and nausea all the time. I stopped having my period like 7 months ago or long. But two days ago after we had sex I started spotting and again today I am, and there's been twice where I've had awful smelling vaginal discharge. (sorry if TMI) I know spotting is normal in the beginning, but I haven't spotted in a looooong time!

I went to the doctor about two months ago for a routine check up and I was test for all the STDs and HIV, and everything was clean, and no pregnancy either. She's a family doctor, so I've never technically been to a gyno. When she was first trying to get me on Depo Provera, she couldn't do a full pap smear because I was still on my period so she never REALLY got a good look at everything. So I've been on this birth control for almost two years without being properly looked at. I thought it was all in my head because everything came back clean, but it's getting worst and I'm not sure what to do.

I'm worried I might have a ovary cyst or endometriosis? has anyone had this problem and what did you do?

Loading...

Judging by all the side effects that are now been fully researched on Depo Provera, I think that the injections are to blame for the cramping and abdominal discomfort you are experiencing now. And, even more importantly, latest FDA recommendation is that Depo should not be used longer than two years because they can cause lowering of the bone density – I don’t know if you have been warned about that. So, it definitely is time to go and see a gynecologist to consider other options for contraception and to do a pap smear.
As far as endometriosis is concerned, I think you have no reason to be concerned about that because endometriosis is basically overgrowth of tissue that should normally be inside uterus which breaks every month and causes bleeding during your period. Since Depo stopped your periods it would have stopped any symptoms eventually caused by endometriosis, so don’t worry yourself too much over that.
Reply

Loading...